In this work we present a family of relaxation schemes for nonlinear convection diffusion problems, which can tackle also the cases of degenerate diffusion and of convection dominated regimes. The schemes proposed can achieve any order of accuracy, give non-oscillatory solutions even in the presence of singularities and their structure depends only weakly on the particular PDE being integrated. One and two dimensional results are shown, and a nonlinear stability estimate is given.
A family of relaxation schemes for nonlinear convection diffusion problems / F. CAVALLI; G. NALDI; PUPPO G.; AND M. SEMPLICE. - In: COMMUNICATIONS IN COMPUTATIONAL PHYSICS. - ISSN 1815-2406. - 5(2009), pp. 532-545.
|Titolo:||A family of relaxation schemes for nonlinear convection diffusion problems.|
|Data di pubblicazione:||2009|
|Appare nelle tipologie:||1.1 Articolo in rivista|
File in questo prodotto: